MA Method of Triple Sequence Space


Abstract views: 16 / PDF downloads: 39

Authors

  • Ayhan Esi Department/Research Institute, Malatya Turgut Ozal University, Turkey

DOI:

https://doi.org/10.59287/icpis.839

Keywords:

Regular Matrix, İnfinite Matrix, Silverman-Toeplitz Theorem, Triple Sequence

Abstract

In this paper, we introduce the MA −method using by triple sequence A = (Amnk) and discuss general topological properties of this method.

Downloads

Published

2023-06-13

How to Cite

Esi, A. (2023). MA Method of Triple Sequence Space. International Conference on Pioneer and Innovative Studies, 1, 251–254. https://doi.org/10.59287/icpis.839

Conference Proceedings Volume

Section

Conference Papers